Co-∗n-tuple of Contravariant Functors

Al-Nofayee, S. (2014) Co-∗n-tuple of Contravariant Functors. British Journal of Mathematics & Computer Science, 4 (12). pp. 1701-1709. ISSN 22310851

[thumbnail of Al-Nofayee4122014BJMCS9700.pdf] Text
Al-Nofayee4122014BJMCS9700.pdf - Published Version

Download (393kB)


In this work we generalize the concept of Co-∗n-modules to the concept of Co-n-tuple of Contravariant Functors between abelian categories.

Item Type: Article
Subjects: Eurolib Press > Mathematical Science
Depositing User: Managing Editor
Date Deposited: 30 Jun 2023 04:24
Last Modified: 25 Oct 2023 04:11

Actions (login required)

View Item
View Item